Meds and skin : Hi all, just wondering if... - Adult ADHD Support

Adult ADHD Support
4,926 members1,336 posts

Meds and skin

Hi all, just wondering if anyone else is finding stimulant medication effects their skin, and what you did about it? Does anything help?

My skin gets so oily, is always breaking out, and also even seems like is slow to heal. (I do really struggle to leave pimples/ black heads alone and not squeeze and pick)

This side effect is really embarrassing. I feel gross. But it’s peobably the only negative side effect. The medication is helpful, I also can’t really risk trialling around with meds at the moment because work is so high pressure at the moment.

Sorry I didn’t mean this to be a long post- but if you have any suggestions please help

2 Replies
oldestnewest

I wish I could help but the medication seems to dry out my skin... I used to have oily skin though. If you're worried about acne, I would recommend Proactive or DermaDrinkables.

Reply

Do you mind me asking your age? I haven’t heard this before. I know it causes flushing as it wears off and that might cause redness or more of a rash type of thing. Let’s see if anyone else agrees. It may just be stress and hormones

Reply

You may also like...